| Catalog Number |
0730-102-000 |
| Medical Device Problem Code |
Unintended Power Up (1162)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D4: lot number of the device is unknown - full udi is not available.
Event or Problem Description
It was reported that during a procedure the photonblade 3se activated when placed in the holster without pressing any buttons.The procedure was completed successfully without a delay; no adverse consequences or injury were reported.